# SDR ASAA2017110722515

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,654 hours, 10,017 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3250275060
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE A & B LOOP FAULTED.   ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE A FIRE LOOP IAW AMM 26-11-02-400-802, AND 26-11-02-000-802. PERFORMED GOOD OPS TEST PER AMM 26-11-00-710-801.
